Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: Out of Stock

LEMSIP ALL IN ONE LEMON HOT DRINK

SKU: 3978954

£4.49

Lemsip Max All In One Drink Lemon flavour provides fast relief of the symptoms of colds and flu, including aches and pains, nasal congestion and lowering of temperature.

Out of stock

Email when stock available

All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Lemsip Max All In One Drink lemon flavour is a citrusy way to treat your cold and flu symptoms. They can be used to treat headaches, fever, blocked nose, sore throats and contains paracetamol for those uncomfortable body aches and pains. Fluids are very important when you are feeling ill so this hot citrus flavoured drink also help maintain your fluid levels. The combination of ingredients in these sachets will get you up and running in no time.

Uses / Instructions

  • Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
  • How much to take: Adults and children 16 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 16, except on medical advice.
  • Do not take more medicine than the label tells you to.

Warnings

  • Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Keep out of the reach and sight of children. If symptoms persist consult your doctor.
  • Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI’s (antidepressant) within 14 days.
  • Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.

Do not give to children under 16 years, except on medical advice.

Side Effects

See patient information leaflet and packaging for details.

Ingredients

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg

Also includes Aspartame (E951), Sucrose and Sodium

see patient information leaflet for more informaton.

Shipping Countries: United Kingdom (UK)


Reviews

There are no reviews yet.

Be the first to review “LEMSIP ALL IN ONE LEMON HOT DRINK”

Your email address will not be published. Required fields are marked *

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Quick Comparison

SettingsLEMSIP ALL IN ONE LEMON HOT DRINK removePhenergan 25mg tablets removeVitamin D3 1000IU removeGERMOLOIDS TRIP ACTION SUPPOSITORIES removeBassetts Strawberry Flavour Multivitamins 3-6 Years removeSudafed Decongestant Tablets Non-Drowsy remove
NameLEMSIP ALL IN ONE LEMON HOT DRINK removePhenergan 25mg tablets removeVitamin D3 1000IU removeGERMOLOIDS TRIP ACTION SUPPOSITORIES removeBassetts Strawberry Flavour Multivitamins 3-6 Years removeSudafed Decongestant Tablets Non-Drowsy remove
Imagephenergan 25mg tablets
SKU39789540216697110734
Rating
Price£4.49£9.49£1.15£7.69£4.39£4.59
Stock

Out of stock

Out of stock

90 in stock

AvailabilityOut of stockOut of stock90 in stock
Add to cart

Read more

Learn More

Add to cart

Add to cart

Add to cart

Add to cart

WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/A12 cm

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close